# SDR SWAA980441

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: AV24E1144
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERTED TO HOU DUE TO ANTI-SKID INOP GEAR DOWN.  COULD NOT GO TO AUS DUE TO WET RUNWAYS.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED PARKING BRAKE VALVE, NO LEAKS OPS CHECKED GOOD PER BOEING MM.  REMOVED AND REPLACED EXIT SIGN, OPS CHECKED PER BOEING MM.
